# SDR CALA2025041503860

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N37437
- Make and model: Boeing 737924ER
- Aircraft serial: 33532
- Aircraft time: 49,687 hours, 17,641 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Lug
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MID PLUG DOOR FWD AND AFT BONDING STRAP LUGS AND HARDWARE ARE CORRODED AT WEB ATTACH POINTSREMOVED CORROSION AS PER SRM 53-60-15-1A-2 PARAGRAPH 4.D.3 REWORKED AREA REQUIRES THICKNESS CHECK. INSPECTED THE FWD AND AFT BLEND-OUTS PER NDT/NTM  00-04/ PART-4-00-04-02 ULTRASONIC INSPECTION OF THIN MATERIALS WITH OLYMPUS 35, THE THINNEST PART OF THE FWD BLEND-OUT IS 0.055 INCH AND THE THINNEST PART OF THE AFT BLEND-OUT IS 0.056 INCH.     ACP GRID MAP THICKNESS MEASUREMENTS OF FWD AND AFT REPAIR AREAS REF NTM PART 4-00-04-02 . THINNEST MATERIAL WAS 0.052 INCH AT FWD REPAIR AREA AND 0.056 INCH AT AFT REPAIR AREA. GRID MAP MEASUREMENT PICTURES ATTACHED. AFTER EVALUATION FOUND ALLOWABLE DAMAGE OF 10%, MATERIAL THICKNESS IS 0.063'', ON THE AFT SIDE DEEPEST POINT IS   0.056'' WHICH IS 11.2%. ON THE FWD SIDE DEEPEST POINT IS 0.052'' WHICH IS 18%. FOUND TO BE OUT OF LIMITS AS PER SRM 53-60-15-1A-2 PARAGRAPH 4.D.(3) FIGURE 103. PART REQUIRES REPLACE. REMOVED FWD SEAL RETAINER REF SRM 51-40-02. REMOVED CENTER SEAL RETAINER REF SRM 51-40-02. REMOVED DAMAGED WEB ASSY REF SRM 51-40-02. CLEANED AREA AND PREPARED HOLES FOR HFEC. REF SRM 51-10-02-0G-0 PARAGRAPH 11. MATERIAL ID FOR WEB 7075 T6. THICKNESS 0.063" REF DWG 146A8702-1 MATERIAL ID FOR WEB 7075 T6. THICKNESS 0.063" PO: 1566166. REF DWG 146A8702-1 COMPLETED HFEC PER SRM 51019002-0G-0 PAR. 11 TO ZERO TIME THE HOLES, PER HFEC ROTARY HOLE PER NDT 6-51-00-00 P16 AND COUIINSTALLED NEW WEB AND COMPLETED ESFR
